CSpace
MEROMORPHIC FUNCTIONS WITH MAXIMAL DEFICIENCY SUM
ZHANG, GH
1984
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume27Issue:1Pages:1-15
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984SM04400001
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28097
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, GH. MEROMORPHIC FUNCTIONS WITH MAXIMAL DEFICIENCY SUM[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1984,27(1):1-15.
APA ZHANG, GH.(1984).MEROMORPHIC FUNCTIONS WITH MAXIMAL DEFICIENCY SUM.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,27(1),1-15.
MLA ZHANG, GH."MEROMORPHIC FUNCTIONS WITH MAXIMAL DEFICIENCY SUM".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 27.1(1984):1-15.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, GH]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, GH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, GH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.